American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47A53) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Richard W. Carey and Joel D. Pincus. Steinberg symbols modulo the trace class, holonomy, and limit theorems for Toeplitz determinants. Trans. Amer. Math. Soc. 358 (2006) 509-551. MR 2177029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Fernando León-Saavedra and Alfonso Montes-Rodríguez. Spectral theory and hypercyclic subspaces. Trans. Amer. Math. Soc. 353 (2001) 247-267. MR 1783790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Nigel Kalton and Marius Mitrea. Stability results on interpolation scales of quasi-Banach spaces and applications. Trans. Amer. Math. Soc. 350 (1998) 3903-3922. MR 1443193.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bruce A. Barnes and Jon M. Clauss. Spectral and Fredholm properties of operators in elementary nest algebras . Trans. Amer. Math. Soc. 347 (1995) 1735-1741. MR 1285973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] J.-Ph. Labrousse and M. Mbekhta. R\'esolvant g\'en\'eralis\'e et s\'eparation des points singuliers quasi-Fredholm . Trans. Amer. Math. Soc. 333 (1992) 299-313. MR 1057780.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jeff E. Lewis. Layer potentials for elastostatics and hydrostatics in curvilinear polygonal domains . Trans. Amer. Math. Soc. 320 (1990) 53-76. MR 1005935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Gregory Eskin. Index formulas for elliptic boundary value problems in plane domains with corners . Trans. Amer. Math. Soc. 314 (1989) 283-348. MR 961621.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Raúl E. Curto and Lawrence A. Fialkow. Similarity, quasisimilarity, and operator factorizations . Trans. Amer. Math. Soc. 314 (1989) 225-254. MR 962277.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Lawrence A. Fialkow. Spectral properties of elementary operators. II . Trans. Amer. Math. Soc. 290 (1985) 415-429. MR 787973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] L. A. Fialkow. Essential spectra of elementary operators . Trans. Amer. Math. Soc. 267 (1981) 157-174. MR 621980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Raul E. Curto. Fredholm and invertible $n$-tuples of operators. The deformation problem . Trans. Amer. Math. Soc. 266 (1981) 129-159. MR 613789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1